MathSciNet Relay Station
MathSciNet bibliographic data
MR2502765 34K13
Gao, Fabao; Lu, Shiping; Zhang, Wei Existence and uniqueness of periodic solutions for a $p$-Laplacian Duffing equation with a deviating argument. Nonlinear Anal. 70 (2009), no. 10, 3567–3574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement